RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 2, Issue 4  


Permeability Anisotropy of Fractured Reservoirs
Valery M. Kiselev, Anatoly V. Chashkov
387
Theorem on a Spherical Mean for Inhomogeneous Poroelastic System
Nasriddin M. Zhabborov, Kholmatzhon Kh. Imomnazarov
394
On Real Toric Varieties of Dimension Two
Oksana V. Znamenskaya, Alexey V. Schuplev
401
Characteristic Multipoles of Ellipse and a Solution of the Electrostatic Problem for a Conductive Ellipse in Applied Electric Fields
Vladimir P. Kazantsev, Evgeny N. Shlyahtich
410
Theoretic Investigation of Mechanical Properties of Graphene Membranes by Means of Molecular Mechanics
Alexander G. Kvashnin, Pavel B. Sorokin, Dmitry G. Kvashnin
426
Connection of Young-Mills Equations with Einstein and Maxwell's Equations
Leonid N. Krivonosov, Vyacheslav A. Luk'yanov
432
On the Rationality of Multidimentional Recusive Series
Evgeny K. Leinartas, Alexander P. Lyapin
449
Numerical Simulation of Working Process of Viscosity Turning Fork Sensor
Andrey V. Minakov, Alexander A. Dekterev, Andrey A. Gavrilov, Valery Ya. Rudyak
456
Fluidity Surface of Doubly Periodic Fibrous Composite Material
Yury V. Nemirovskii, Sergey F. Pyataev
469
On the Asymptotics of Laurent Coefficients and its Application in Statistical Mechanics
Dmitry Yu. Pochekutov, Avgust K. Tsikh
483
The Equations of the Rotationally-Symmetric Motions in Lagrangian Coordinates and the Invariant Solutions
Alexander A. Rodionov
494
On the Cauchy Problem for the Dolbeault Complex in the Sobolev spaces
Dmitry P. Fedchenko
506
On an Analogue of the Cauchy–Hadamard Formula for Harmonic Function in a Ball
Ol'ga V. Khodos
517
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019